Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

External hemorrhoid burst and started bleeding. Feeling dizzy. Should I consult a doctor?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi I'm fairly certain I have what is an external hemorrhoid which recently burst or appears raw and is bleeding fairly profusely for the past few hours. It is basically dripping constantly. I think there is also an XXXXXXX one but not sure if that is bleeding. Feeling slightly dizzy. Wondering if I should go to a hospital now or wait until the morning to see a regular doctor? It is 1030pm here... Thanks!
Posted Sun, 17 Feb 2013 in Digestion and Bowels
Answered by Dr. Das Arindam 9 minutes later

Thank you for posting a query.

Look, the symptoms you described, is really serious.

You should not wait for your regular doctor. You have to go to emergency department of any hospital immediately.

It is an emergency situation. You have to be clinically examined first and then necessary measures should be taken to stop the bleeding.

So, you should go to a hospital now.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor